# SDR AALA20120506006

- Difficulty date: May 5, 2012
- Submitted: May 8, 2012
- Operation: Air carrier
- Aircraft: N513AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49890
- Aircraft time: 64,244 hours, 33,404 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHTS 3AB AND 3EF INOPERATIVE.  RESEATED BATTERY PACK IN BIN 4DEF.  OPS CHECK NORMAL.
